MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI ML 6/CART 120/BOX; CLIP, IMPLANTABLE
Model Number IPN920981
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the surgeon clips a vessel (closes the applier), the clip remains stuck to the applier and tears the vessel when they try to remove the applier.Patient admitted for major surgery (hyperthermic intraperitoneal chemotherapy - hipec) during which significant blood loss occurred.The medical report states that the device is not specifically involved.Blood loss is estimated at 1.15 l with a urine output of 1.8 l.The patient received 12 l of fluid resuscitation, including 9.5 l of nacl and 2.5 l of isofundin, as well as 4 doses of 20% albumin.The patient received a transfusion of 2 units of packed red blood cells during the operation.Patient admitted to the icu post-operatively with close monitoring.".
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.If the sample becomes available at a later date a follow-up report will be submitted with investigation results.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.

Brand Name
HORIZON TI ML 6/CART 120/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
laura guadalupe gonzalez
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24705538
Report Number3003898360-2026-00147
Device Sequence Number10439391
Product Code FZP
UDI-Device Identifier14026704725325
UDI-Public(01)14026704725325(11)250630(17)300629(10)73F2500764(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K982313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920981
Device Catalogue Number003200
Device Lot Number73F2500764
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient Age71 YR
Patient SexFemale